Adcal Febrile Neutropenia Side Effect Reports
The following Adcal Febrile Neutropenia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Febrile Neutropenia, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
This Febrile Neutropenia side effect was reported by a physician from UNITED KINGDOM. A 68-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal-d3 (dosage: NA), which was started on Apr 30, 2012. Concurrently used drugs:
Adcal Febrile Neutropenia Causes and Reviews
It can be scary when your baby is sick, especially when it is not an everyday problem like a cold or a fever. You may not know whether the problem is serious or how to treat it. If you have concerns about your baby's health, call your health care provider right away.
Learning information about your baby's condition can help ease your worry. Do not be afraid to ask questions about your baby's care. By working together with your health care provider, you make sure that your baby gets the best care possible.
Adcal Febrile Neutropenia Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|